Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014 (2014), Article ID 194104, 14 pages
http://dx.doi.org/10.1155/2014/194104
Research Article

Dynamics of a Delayed Model for the Transmission of Malicious Objects in Computer Network

1School of Management Science and Engineering, Anhui University of Finance and Economics, Bengbu 233030, China
2Key Laboratory of Advanced Process Control for Light Industry (Ministry of Education), Jiangnan University, Wuxi 214122, China

Received 26 June 2014; Accepted 3 July 2014; Published 23 July 2014

Academic Editor: Luca Guerrini

Copyright © 2014 Zizhen Zhang and Huizhong Yang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Fangwei Wang, Yong Yang, Dongmei Zhao, and Yunkai Zhang, “A worm defending model with partial immunization and its stability analysis,” Journal of Communications, vol. 10, no. 4, pp. 276–283, 2015. View at Publisher ยท View at Google Scholar